Pubblicazioni il cui periodico è "MANUSCRIPTA MATHEMATICA"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 11.

Articolo di rivista E. Berchio; D. Cassani;F. Gazzola (2010)
Hardy-Rellich inequalities with boundary remainder terms and applications. In: MANUSCRIPTA MATHEMATICA, vol. 131, pp. 427-458. - ISSN 0025-2611 [Disponibilità ristretta]
Web of Science: 12 - Scopus: 12
[img]

Articolo di rivista Bini G; Fontanari C. (2004)
On the Birational Geometry of $overline{mathcal{M}}_{0,n}(mathbb{P}^r,d)$. In: MANUSCRIPTA MATHEMATICA, vol. 115, pp. 379-387. - ISSN 0025-2611
Scopus: 0

Articolo di rivista Notari R.; M.L. Spreafico (2000)
A stratification of Hilbert schemes by initial ideals and applications. In: MANUSCRIPTA MATHEMATICA, vol. 101, pp. 429-448. - ISSN 0025-2611
Web of Science: 20 - Scopus: 20

Articolo di rivista Chiado' Piat V.; Coscia A (1997)
Holder continuity of minimizers of functionals with variable growth exponent. In: MANUSCRIPTA MATHEMATICA, vol. 93, pp. 283-299. - ISSN 0025-2611
Scopus: 36

Articolo di rivista Ferrarotti M., Brasselet J.P. (1995)
Regular differential forms on stratified spaces. In: MANUSCRIPTA MATHEMATICA, vol. 86, pp. 293-310. - ISSN 0025-2611
Web of Science: 1 - Scopus: 1

Articolo di rivista Greco S.; Raciti G (1991)
Gap orders of rational functions on plane curves with few singular points. In: MANUSCRIPTA MATHEMATICA, vol. 70, pp. 441-447. - ISSN 0025-2611
Web of Science: 4 - Scopus: 4

Articolo di rivista Caire L. (1991)
Plane curves of genus p and degree 2p as projections of space curves of the same degree. In: MANUSCRIPTA MATHEMATICA, vol. 71, pp. 361-374. - ISSN 0025-2611
Web of Science: 0 - Scopus: 0

Articolo di rivista Cumino C.; Tedeschi G (1990)
Degenerate (r-2)-dimensional subvarieties through the generic hyperplane section of a reduced irreducible complex curve in P^r. In: MANUSCRIPTA MATHEMATICA, vol. 67, pp. 419-431. - ISSN 0025-2611
Web of Science: 0 - Scopus: 0

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Homogenization of quasi-linear equations with natural growth terms. In: MANUSCRIPTA MATHEMATICA, vol. 68, pp. 229-247. - ISSN 0025-2611
Scopus: 4

Articolo di rivista Caire L. (1990)
Plane curves as projections of non singular spaces curves. In: MANUSCRIPTA MATHEMATICA, vol. 67, pp. 433-450. - ISSN 0025-2611
Scopus: 2

Articolo di rivista Cumino C.; Manaresi M (1980)
On the singularities of weakly normal varieties. In: MANUSCRIPTA MATHEMATICA, vol. 33, pp. 283-313. - ISSN 0025-2611
Scopus: 3

Questa lista è stata generata il Tue Sep 26 06:21:57 2017 CEST.